| Catalog Number |
01.38.356MH |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
07/19/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 02-aug-2024 lot 2212501: (b)(4) items manufactured and released on 04-aug-2022.Expiration date: 2027-07-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
The patient has a primary hip surgery on (b)(6) 2024.On (b)(6) 2024, the patient came in reporting pain and it was found that the acetabular cup had partially subsided through the acetabulum and the stem had become loose.The causes are unknown.The surgeon revised successfully all the components.Presently on (b)(6) 2024, the patient came in reporting pain due to a fractured acetabular bone.The surgeon revised the medacta cup and liner with a competitor's implants and revised the medacta head with another medacta head.The surgery was completed successfully.